# SDR 97UAL900262

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Engine: Ge CFM56*
- System (JASC): 3150 · Central Warning
- Part: To Warning
- Condition: Sounded
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF WARNING SOUNDED AT 90KTS.  ABORTED TAKEOFF.  *S/D*  TAKEOFF WARNING SYSTEM WAS TESTED PER MAINTENANCE MANUAL AND NO FAULT WAS FOUND.
